# SDR DALA12015503210

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN RT SIDE AT FR 16 STRINGER 23 UPPER SURFACE WEB HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=1",   W=1.3", D=.062. NO ESTABLISH LIMITS IN SRM.  R & R WEB IAW SRM 51-42-11. PAINTED FASTENERS IAW SRM 51-75-12.
